Best Aspirin. Reviews July, 2020

Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Search only Amazon Basic Care brand name
Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Current price: 4.55 USD


Check price and availability


Height: 4.61 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.55 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient

More Info

Aspirin Regimen Bayer 81mg Enteric Coated Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever |300 Count

Search only Bayer brand name
Aspirin Regimen Bayer 81mg Enteric Coated Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever |300 Count

Current price: 10.19 USD


Check price and availability


Height: 4.14 Inches

Length: 2.76 Inches

Width: 2.13 Inches

Weight: 0.15 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor

More Info

Genuine Bayer Aspirin 325mg Coated Tablets, Pain Reliever and Fever Reducer, 200 Count

Search only Bayer brand name
Genuine Bayer Aspirin 325mg Coated Tablets, Pain Reliever and Fever Reducer, 200 Count

Current price: 9.82 USD

Saving: $10.22 (51%)


Check price and availability


Height: 4.14 Inches

Length: 2.76 Inches

Width: 2.13 Inches

Weight: 0.05 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps

More Info

HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Search only HealthA2Z brand name
HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Current price: 7.95 USD

Saving: $2.04 (20%)


Check price and availability


Height: 3.9 Inches

Length: 2.1 Inches

Width: 2.1 Inches

Weight: 0.2 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.

More Info

Kirkland Signature Low Dose Aspirin, 1 Bottle - 365Count Enteric Coated Tablets 81 Mg Each

Search only KIRKLAND SIGNATURE brand name
Kirkland Signature Low Dose Aspirin, 1 Bottle - 365Count Enteric Coated Tablets 81 Mg Each

Current price: 6.93 USD


Check price and availability


Height: 3.2 Inches

Length: 1.5 Inches

Width: 1.5 Inches

Weight: 0.12 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each

More Info

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count

Search only Bayer brand name
Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor |  108 Count

Current price: 6.36 USD

Saving: $1.13 (15%)


Check price and availability


Height: 4.22 Inches

Length: 2.75 Inches

Width: 1.5 Inches

Weight: 0.19 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor

More Info

Kirkland Signature LOW Dose Aspirin 81mg Pain Reliever Aspirin Regimen Safety Coated Enteric - 2 Packs of 365 Coated Tablets (730 Tablets Total)

Search only KIRKLAND SIGNATURE brand name
Kirkland Signature LOW Dose Aspirin 81mg Pain Reliever Aspirin Regimen Safety Coated Enteric - 2 Packs of 365 Coated Tablets (730 Tablets Total)

Current price: 9.9 USD


Check price and availability


  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Compare to the active ingredient in Bayer
  • pain reliever
  • Enteric Coated

More Info

Equate Aspirin 325 mg, Original Strength, 500 Coated Tablets, Pain Reliever (Compare to Bayer)

Search only Equate brand name
Equate Aspirin 325 mg, Original Strength, 500 Coated Tablets, Pain Reliever (Compare to Bayer)

Current price: 12.95 USD


Check price and availability


Height: 5.15 Inches

Length: 1.76 Inches

Width: 2.98 Inches

Weight: 0.2 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Compare to the active ingredient in Bayer
  • pain reliever
  • Enteric Coated
  • Coated for easier swallowing
  • Safely relieves everyday aches and pains like headaches, muscle aches and body aches
  • Fast, safe pain relief plus the lifesaving benefits of aspirin
  • Compare to bayer aspirin active ingredients

More Info

ValuMeds Enteric Coated Aspirin Tablets, 325 mg (Orange) Safety Coated (500 Tablets), Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Menstrual Cramps

Search only ValuMeds brand name
ValuMeds Enteric Coated Aspirin Tablets, 325 mg (Orange) Safety Coated (500 Tablets), Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Menstrual Cramps

Current price: 12.49 USD


Check price and availability


  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Compare to the active ingredient in Bayer
  • pain reliever
  • Enteric Coated
  • Coated for easier swallowing
  • Safely relieves everyday aches and pains like headaches, muscle aches and body aches
  • Fast, safe pain relief plus the lifesaving benefits of aspirin
  • Compare to bayer aspirin active ingredients
  • Use as Directed – Aspirin should always be used as directed. Please read package for more details on proper use and dosage.
  • Extended Benefits – Aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds.
  • Natural Anti-Inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.
  • Easy to Swallow – These safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors.
  • Relieve Pain & Headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps.

More Info

Bayer Back & Body Aspirin 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 200 Count

Search only Bayer brand name
Bayer Back & Body Aspirin 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 200 Count

Current price: 13.32 USD


Check price and availability


Height: 4.14 Inches

Length: 2.76 Inches

Width: 2.13 Inches

Weight: 0.38 Pounds

  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • Bayer Aspirin is the #1 Doctor recommended aspirin brand
  • Each tablet is coated to make it easier to swallow
  • Aspirin Regimen Bayer is sodium free and caffeine free
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Kirkland Signature Low dose aspirin, 1 bottle - 365-count enteric coated tablets 81 mg each
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Compare to the active ingredient in Bayer
  • pain reliever
  • Enteric Coated
  • Coated for easier swallowing
  • Safely relieves everyday aches and pains like headaches, muscle aches and body aches
  • Fast, safe pain relief plus the lifesaving benefits of aspirin
  • Compare to bayer aspirin active ingredients
  • Use as Directed – Aspirin should always be used as directed. Please read package for more details on proper use and dosage.
  • Extended Benefits – Aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds.
  • Natural Anti-Inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.
  • Easy to Swallow – These safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors.
  • Relieve Pain & Headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps.
  • Use as directed
  • Each caplet is coated to make it easier to swallow
  • Bayer Back & Body Is sodium-free
  • Each caplet contains caffeine to help boost the pain-relieving effects of aspirin
  • Bayer Back & Body provides fast, safe, proven pain relief from backache or muscle aches and pains

More Info

1    2    3    4    5    6    7    8    9    10